Admissible estimation in an one parameter nonregular family of absolutely continuous distributions
N. Sanjari Farsipour
Statistical Papers, 2007, vol. 48, issue 2, 337-345
Keywords: One parameter nonregular family; generalized Bayes estimator; admissibility; entropy loss; best invariant estimator (search for similar items in EconPapers)
Date: 2007
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://hdl.handle.net/10.1007/s00362-006-0337-4 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:stpapr:v:48:y:2007:i:2:p:337-345
Ordering information: This journal article can be ordered from
http://www.springer. ... business/journal/362
DOI: 10.1007/s00362-006-0337-4
Access Statistics for this article
Statistical Papers is currently edited by C. Müller, W. Krämer and W.G. Müller
More articles in Statistical Papers from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().